Volume 4, Number 3
Previous Issue Next Issue

Chuanlong Wang & Xuerong Yong

10.4208/eajam.110213.030414a

East Asian J. Appl. Math., 4 (2014), pp. 205-221.

Preview Full PDF 28 1066 Abstract

Seakweng Vong & Zhibo Wang

10.4208/eajam.281013.300414a

East Asian J. Appl. Math., 4 (2014), pp. 222-241.

Preview Full PDF 41 1080 Abstract

Jincheng Ren & Zhi-zhong Sun

10.4208/eajam.181113.280514a

East Asian J. Appl. Math., 4 (2014), pp. 242-266.

Preview Full PDF 28 1024 Abstract

Akira Imakura

10.4208/eajam.240413.020614a

East Asian J. Appl. Math., 4 (2014), pp. 267-282.

Preview Full PDF 35 940 Abstract

Phung Duy Quang

10.4208/eajam.051013.230614a

East Asian J. Appl. Math., 4 (2014), pp. 283-300.

Preview Full PDF 28 963 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard